Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

A construction of resilient functions with high nonlinearity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Johansson, T. ; Dept. of Inf. Technol., Lund Univ., Sweden ; Pasalic, E.

We provide a construction technique for multiple-output resilient functions F:F2n→F2m with high nonlinearity. The construction leads to the problem of finding a set of linear codes with a fixed minimum distance, having the property that the intersection between any two codes is the all-zero codeword only. This problem is considered, and existence results are provided. Moreover, the constructed functions obtain a nonlinearity superior to previous construction methods.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 2 )